# SDR FDEA201411053531

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: ARC0728501
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TAKEOFF, TE PANEL TOP SKIN PANEL ARC0728-501 DELAMINATED AROUND FASTENERS. REPAIRED LT WING TE PANEL ARC0728-501 IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
